Iterative Approximation of Equilibrium Points of Evolution Equations


Suppose that E is a real Banach space .which is both uniformly convex and q-uniformly smooth and that T is a Lipschitz pseudocontractive self-mapping of a closed convex and bounded subset K of E. Suppose F(T) denotes the set of fixed points of T and U denotes the sunny nonexpansive retraction of K onto F(T) and w any point of K, it is proved that the sequence {Xn} n=0∞generated from an arbitrary x0 € K by Xn+1 = βnw +(1+βn) 1/n+1 ∑3=0n{(1-a3)1+a3T}Xn, (where I denotes the identity operator on E and {an}∞n=0, and {βn}∞n=0 are real sequences in (0,1], satisfying certain conditions) converges strongly to Uw. This result i s similar to, and in some sence, is an improvement on the theorems of Chidume (Proc. Amer. Math. Soc. 129(8) (2001) .2245-2251) and Ishikawa (Proc. Amer. Math. Soc. 44(l) (l974), 147-150). Furthermore, suppose that E is an arbitrary real normed linear space and A : E + 2E is a uniformly continuous and uniformly quasi-accretive multi-valued map with nonempty closed values such that the range of (I – A) is bounded and the inclusion f € Ax has a solution x* € E for an arbitrary but fixed f € E. Then it is proved that the sequence { xn)∞n=0 generated from an arbitrary xo € E by Xn+1= (1-cn)Xn+cnCn1 Cn € (1-A)xn Ɐ n ≥0 (where {cn)∞n=0 is a, real sequence in [ O , l ) satisfying certain conditions) converges strongly to x*. Moreover, suppose E is an arbitrary real normed linear space and T : D(T) c E → E is locally Lipschitzian and uniformly hemicontractive map with open domain D(T) and a fixed point x* € D(T). Then there exists a neighbourhood B of x* such that the sequence { xn, ) ∞n=0 generated from a3 arbitrary x0 € B c D(T) by xn+1=(1-cn)xn+cnTxn,Ɐ n ≥ 0 (where {cn}∞n=0 is a real sequence in [O,1) satisfying certain conditions) remains in B and converges strongly to x*. These results are improvements on the results of Alber and Delabriere (Operator Theory, Advances and Applications 98 (1997) ,7-22), Bruck (Bull. Amer. Math. Soc. 79(1973),1259-1262), Chidume and Moore (J. Math. Anal. Appl 245(l) (2000) ,142-160) and OsiIike (Nonlinear Analysis 36 (1) (1999) ,I-9). Finally, if E is a real Banach space and T : E → E a map with F(T) := {x € E : Tx = x}≠0 and satisfying the accretive-type condition (x – Tx, j(x – x*)) ≥גּ║x- Tx║2 for all x € E, x* € F(T) and גּ > 0, then a necessary and sufficient condition for the convergence of the sequence {xn} ∞n=0=, generated from an arbitrary x0 € E by xn+l = (1 – cn)xn + c,Txn, Ɐ n ≥ 0 . (where {cn}∞n=0 is a real sequence in [0, I) satisfying certain conditions) to a fixed point of T is established. This result extends the results of Maruster (Proc. Amer. Math. Soc.66 (1977), 69-73) and Chidume (J. Nigerian Math. Soc. 3(1984),57-62) and resolves a question raised by Chidume (J. Nigerian Math. Soc. 3(1984),57-62).

Related Article:  The Application of Linear Programming in Profit Maximization
Get Full Work

Use this article as a guide for your own research paper (if properly cited)

Copyright © 2021 Author(s) retain the copyright of this article.
This article is published under the terms of the Creative Commons Attribution License 4.0

WeCreativez WhatsApp Support
We are here to answer your questions. Ask us anything!
Hi, how can we help?